# SDR TRAX200701628

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LEFT O/B BETWEEN FR 29 & 39 CORRODED.  REMOVED CORROSION ON SEAT TRACK LT O/B BTW FR 29+39 AS PER SRM 51-21-42 AND IS WITHIN LIMITS AS PER SRM 53-00-00 MATERIAL THICKNESS: 0.083 MATERIAL REMOVED: 0.013 WITHIN LIMITS AS PER SRM: 53-00-00 FIG 304.
